Tokyo Journal of Mathematics

On Some Tubes over $J$-holomorphic Curves in $S^6$

Hideya HASHIMOTO and Katsuya MASHIMO

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 28, Number 2 (2005), 579-591.

Dates
First available in Project Euclid: 5 June 2009

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1244208208

Digital Object Identifier
doi:10.3836/tjm/1244208208

Mathematical Reviews number (MathSciNet)
MR2191067

Zentralblatt MATH identifier
1109.32022

Citation

HASHIMOTO, Hideya; MASHIMO, Katsuya. On Some Tubes over $J$-holomorphic Curves in $S^6$. Tokyo J. Math. 28 (2005), no. 2, 579--591. doi:10.3836/tjm/1244208208. https://projecteuclid.org/euclid.tjm/1244208208


Export citation

References

  • Bryant, R. L., Submanifolds and special structures on the octonians, J. Diff. Geometry,17 (1982), 185–232.
  • Dillen, F. and Vrancken, L., Totally real submanifolds in $S^6(1)$ satisfying Chen's equality, Trans. Amer. Math. Soc., 348 (1996), 1633–1646.
  • Ejiri, N., Equivariant minimal immersions of $S^2$ into $S^{2m}(1)$, Trans. A. M. S., 297 (1986), 105–124.
  • Hashimoto, H., J-holomorphic curves in a 6-dimensional sphere, Tokyo J. Math., 23 (2000), 137–159.
  • Mashimo, K. Homogeneous totally real submanifolds of $S^6$, Tsukuba J. Math., 9 (1985), 185–202.
  • Sekigawa, K., Some CR-submanifolds in a 6-dimensioanl sphere, Tensor (N.S.), 6 (1984), 13–20.
  • Mashimo, K., On the existence of 3-dimensional invariant submanifold of $S^6$, Topics in almost Hermitian geometry and related fields, Edited by Y. Matsushita et al., World Scientific, Singapore (2005), 186–189.